MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1258T/92
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2022-21822.It was reported that the patient presented for a follow-up in clinic.Upon interrogation, it was discovered the atrial lead was oversensing noise triggering inappropriate mode switches and the left ventricular lead exhibited a failure to capture caused by dislodgement.The atrial and left ventricular leads were explanted and replaced.The patient was in stable condition before, during, and after the procedure.
 
Additional Manufacturer Narrative
The reported events of lead dislodgement and failure to capture were not confirmed.A partial lead was returned in three pieces for analysis.Electrical and visual analysis were normal with no anomalies found.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15375394
Report Number2017865-2022-21824
Device Sequence Number5383441
Product Code OJX
UDI-Device Identifier05414734502627
UDI-Public05414734502627
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number1258T/92
Device Catalogue Number1258T-92
Device Lot Number4517739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; UNIFY ASSURA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale